# SDR COEA0737821

- Difficulty date: October 3, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671200218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR: CORROSION LOWER STRINGER 15R, FORWARD OF FRAME 36.  SPLICED IN NEW STRINGER SECTION FROM FRAME 35 TO FRAME 38.  WO 72242, NR 200119.  (K)
